On pairs of unbounded self-adjoint operators satisfying an algebraic relation

Authors

  • V. L. Ostrovskii
  • Yu. S. Samoilenko Iн-т математики НАН України, Київ

Abstract

Unbounded pairs of self-adjoint operators A andB satisfying the algebraic relation F 1(A)B=BF 2(A) are studied. For these relations, various definitions of “integrable” pairs of operators are presented and the class of “tame” relations is indicated; for the “tame” relations, the irreducible pairs are described and a structure theorem is presented.

Published

25.09.1993

Issue

Section

Research articles

How to Cite

Ostrovskii, V. L., and Yu. S. Samoilenko. “On Pairs of Unbounded Self-Adjoint Operators Satisfying an Algebraic Relation”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 9, Sept. 1993, pp. 1253–1258, https://umj.imath.kiev.ua/index.php/umj/article/view/5927.